このエントリーをはてなブックマークに追加
ID 11595
JaLCDOI
Sort Key
2
FullText URL
Author
Abstract
In this paper, we have calculated the elliptic singularities of the symmetric Hilbert modular group defined over a real quadratic number field. Applying those to the dimension formula, we tabulate the dimensions of the space of symmetric Hilbert modular forms of weight two satisfying certain cusp condition.
Publication Title
岡山大学環境理工学部研究報告
Published Date
1997-01-10
Volume
volume2
Issue
issue1
Publisher
岡山大学環境理工学部
Publisher Alternative
Faculty of Environmental Science and Technology, Okayama University
Start Page
9
End Page
17
ISSN
1341-9099
NCID
AN10529213
Content Type
Departmental Bulletin Paper
OAI-PMH Set
岡山大学
language
英語
File Version
publisher
NAID
Eprints Journal Name
fest